UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Improving minimum-variance portfolios by alleviating overdispersion of eigenvalues Journal article
Journal of Financial and Quantitative Analysis, 2020,Volume: 55,Issue: 8,Page: 2700-2731
Authors:  Shi, Fangquan;  Shu, Lianjie;  Yang, Aijun;  He, Fangyi
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/12/07
Improving Minimum Variance Portfolios by Alleviating Over-Dispersion of Eigenvalues Journal article
Journal of Financial and Quantitative Analysis, 2019,Page: 1-62
Authors:  Fangquan Shi;  Lianjie Shu;  Aijun Yang;  Fangyi He
Favorite |  | TC[WOS]:0 TC[Scopus]:4 | Submit date:2019/12/10